If you need an accessible version of this item please contact JSTOR User Support

Recounting the Rationals, Continued: 10906

Donald E. Knuth, C. P. Rupert, Alex Smith and Richard Stong
The American Mathematical Monthly
Vol. 110, No. 7 (Aug. - Sep., 2003), pp. 642-643
DOI: 10.2307/3647762
Stable URL: http://www.jstor.org/stable/3647762
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643